CSN Login
Members Online: 19

More Problems, Diabetes, Diahrea.

TexasCharlie's picture
TexasCharlie
Posts: 74
Joined: Nov 2012

Do any of you who have gone or are going through chemo also have diabetes? If so, have you experienced any problems regulatring your disease? I have had 2 low blood sugar episodes. The last one which was yesterdat scared me pretty bad. I was feeling the low blood sugar shakes and when I tested my blood sugar was at 53 so I ate an apple quickly and ate a couple slices of bread and finally after lunch had it go up above 140 and drop back to 100 or so. Chemo has just screwed my metabolism up completely.

 Secondly, I have had diahrea for almost 2 weeks now. Is that normal?

smalldoggroomer's picture
smalldoggroomer
Posts: 1181
Joined: May 2010

I'm sorry you are going through so much. I'm not diabetic so I can't help. But I wanted you to know You are in my prayers.

ManWithaMission's picture
ManWithaMission
Posts: 497
Joined: Sep 2008

Charlie, I'm sorry to hear about your continuening problems from chemo. I don't have any answeres for your diabetes,but your diahrea I don't think is normal.

Have you tried stuff like peanut butter or cheese to slow down your diahrea? How about "Over the Counter' meducations like Imodium? My problem is more in the line of constipation from chemo and all the other medications I'm on,so I eat alot of fruits and use some laxitives.

You should talk to your family Doctor and your Oncoligist about these and any other problems or pains you are having no matter how small they seem to you. They will find something to fix you up with quickly.

Praying you are doing better soon and keep us updated when you can.

Robert

Unhappy
Posts: 88
Joined: Dec 2012

But I do have diabetes and know how bad lows can feel .I had to have my med. changed because of so many lows .Are you on shots or pills.I ask my doctor to put me on metformin because glimpiride tabs was making it so low.But now I had start taking a pill to keep my cancer from coming back and it has cause me to have diahrea and sick feeling in my stomack.And my blood sugar has be a little highter then I like.Talk to your doctor about it .You may need to change you diabetes med.Hoping you blood sugar improves.

Unhappy
Posts: 88
Joined: Dec 2012

But I do have diabetes and know how bad lows can feel .I had to have my med. changed because of so many lows .Are you on shots or pills.I ask my doctor to put me on metformin because glimpiride tabs was making it so low.But now I had start taking a pill to keep my cancer from coming back and it has cause me to have diahrea and sick feeling in my stomack.And my blood sugar has be a little highter then I like.Talk to your doctor about it .You may need to change you diabetes med.Hoping you blood sugar improves.The peanut butter is a good choice w/crackers or Cheese w/cracker about 7 cracker with either That help keep it from falling again because of the protien in the cheese or peanut butter.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network